# SDR CA090319006

- Difficulty date: February 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2400 · Electrical Power System
- Part: Carbon Seal
- Part number: 755469D
- Condition: Leaking
- Location: Left Idg
- Part time: 17,544 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED LT ENGINE OIL PRESSURE FLUCTUATION BETWEEN 28 AND 53 PSA ON FINAL APPROACH.  LT OIL TEMP IS 15 DEG WARMER THAT THE RT ENGINE. THEN L OIL PRESS WARNING MSG.  ACFT LANDED WITHOUT FURTHER INCIDENT.  MX FOUND LT IDG CARBON SEAL LEAKING. REPLACED LT ENG IDG CARBON SEAL AND MOUNTING RING IAW AMM 72-60-00 AND 05-018A. PERFORMED OIL CONSUMPTION RUNS IAW AMM 71-00-00.  NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
